# SDR IPXA2025021446485

- Difficulty date: February 8, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 26,349 hours, 15,922 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: 2210081511
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING # 485 AL HAS CRACK AT LH SIDE AFT SECTION . 89-29. INSTALLED MISSING BLIND RIVET ON AFT LOWER EXTERNAL SKIN AT RIGHT SIDE AND LEFT SIDE OF THE #2 ENGINE PYLON PANEL #485AL IAW  SRM 51-40-21.
